Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Penis going soft before during 5minutes of sex

why my penis goes soft
Asked On : Sat, 15 Jan 2011
Answers:  1 Views:  545
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
I would have liked a bit more of courtesy in asking the question in full and taking time to give some more details as we are all doctors here giving our valuable time to answer your questions....but hey that's life, ain't it?

The male sexual response cycle is made up of excitement (arousal and erection), plateau, orgasmic and resolution phase.

If you are having erectile problems, it could be because of many reasons...wrong or short sexual arousal (you don't like your sexual partner or whatever it is causing you erection in the first place etc) or it could be because of some physical problems or could be the medicines that you are taking or many other reasons, depending on your age.

Do consult a doctor if it is a repeating pattern.

Good Luck.
Answered: Sun, 16 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor